# SDR ASAA2017061321054

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 7,683 hours, 2,578 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK FLAG ON CAPTAIN'S SIDE. RAN CHECKLIST AND RESTORED DUAL FMC OPERATION.  VTK FLAG ON CAPTAIN'S SIDE RETURNED DURING LANDING.  ACFT GROUNDED.  CANNOT DUPLICATE DEFECT ON GROUND.  ACCOMPLISHED FMC BITE, IAW FIM 34-21 TASK 801. NO FAULTS FOUND. SYSTEM CHECKED OK.
